# SDR CHQA201100392

- Difficulty date: September 28, 2011
- Submitted: September 30, 2011
- Operation: Air carrier
- Aircraft: N374SK
- Make and model: Emb EMB-135KL
- Aircraft serial: 145544
- Aircraft time: 26,089 hours, 21,314 cycles
- Engine: Allsn AE3007A
- Engine time: 16,589 hours, 15,091 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: O-Ring
- Part number: 40303915SD
- Condition: Torn
- Location: Bleed Air Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CREW REPORTED THAT DURING CLIMB RECEIVED A BLEED 1 LEAK MESSAGE.  THE AIRCRAFT RETURNED TO KMSN AND LANDED WITHOUT INCIDENT.  MAINTENANCE REPLACED THE O-RING AT JOINT 13 OF THE BLEED 1 SYSTEMS.  OPERATIONAL CHECKS WERE GOOD WITH NO FURTHER DEFECTS NOTED.
